Show simple item record

dc.contributor.authorNehaniv, C.L.
dc.date.accessioned2009-04-15T08:13:15Z
dc.date.available2009-04-15T08:13:15Z
dc.date.issued1991
dc.identifier.citationNehaniv , C L 1991 , ' Algebraic connectivity ' , International Journal of Algebra and Computation , vol. 1 , no. 4 , pp. 445-471 . https://doi.org/10.1142/S0218196791000316
dc.identifier.issn0218-1967
dc.identifier.otherdspace: 2299/3167
dc.identifier.urihttp://hdl.handle.net/2299/3167
dc.descriptionDOI: 10.1142/S0218196791000316 [Full text of this article is not available in the UHRA]
dc.language.isoeng
dc.relation.ispartofInternational Journal of Algebra and Computation
dc.titleAlgebraic connectivityen
dc.contributor.institutionSchool of Computer Science
dc.contributor.institutionCentre for Computer Science and Informatics Research
dc.contributor.institutionBiocomputation Research Group
dc.contributor.institutionDepartment of Computer Science
dc.contributor.institutionSchool of Physics, Engineering & Computer Science
dc.description.statusPeer reviewed
rioxxterms.versionofrecord10.1142/S0218196791000316
rioxxterms.typeJournal Article/Review
herts.preservation.rarelyaccessedtrue


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record